# SDR DALA2023091907713

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 WINGS / LH FUEL TANK / DRY BAY BARRIER PANEL / WS 285.65 TO WS 313.50/ MISSING MATERIAL & TOOL MARKS. CORRECTIVE ACTION: REF ERA 593196-14. (2971566)
